# SDR AALA20141115004

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737823
- Aircraft serial: 29754
- Aircraft time: 5,567 hours, 2,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 02031461201
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IDENTIFIER COVER AT R2 DOOR DAMAGED.  R & R EMER LIGHT ASSEMBLY L1191 IAW AMM 33-51-01.  SYS CHECKED NORMAL.
